# SDR C2XA07IA089

- Difficulty date: April 17, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 11,788 hours, 6,358 cycles
- Engine: Allsn AE3007A
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2MODA
- Part serial: 738
- Condition: Failed
- Location: Cockpit
- Part time: 9,209 hours, 6,666 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 2177 - UPON ARRIVAL TO THE TERMINAL THE CAPTAIN REPORTED A STRONG ELECTRICAL ODOR IN THE CABIN AND COCKPIT. MAINTENANCE FOUND THE WINDSHIELD HEAT CONTROLLER TO HAVE FAILED CAUSING THE SMOKE SMELL. THE AFFECTED CONTROLLER WAS REPLACED, THE WINDSHIELD HEATING SYSTEM OPERATIONALLY TESTED AND THE DISCREPANCY CLEARED.
